How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 70459
Experience:  20 yrs. in practice, including surgery, general medicine, and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Have suddenly noticdeseeing small black dots on my vision.

This answer was rated:

Have suddenly noticdeseeing small black dots on my vision. What are the implications and any obvious solutio
JA: What are all your symptoms? Are you taking any medication?
Customer: Have just changed my blood pressure tablets from Amlodipine 5ml to Ramipril 5ml
JA: The Doctor will be able to answer that. Have you seen a doctor about this?
Customer: Am currently away from home but due to have a blood test early July
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Can only think of having fairly high blood pressure hence my tablets
Hello. I'm Dr Chip
Thanks for your question and I'm reviewing it.
I'll be back in a moment with and answer or a request for more information

They are called floaters--little changes in the density of the vitreous humor--the jelly in your eyeball

They're harmless

Dr. Chip and other Medical Specialists are ready to help you
Customer: replied 13 days ago.
That's reassuring, certainly initially. Can I ecxpect them to self solve?

Yes they will